Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 35, Number 1

All articles in this issue are freely accessible.

The finiteness of $I$ when $R[X]/I$ is $R$-flat. II
William Heinzer and Jack Ohm.
Proc. Amer. Math. Soc. 35 (1972), 1-8
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0306177
An application of the algebra of differentials of infinite rank
William C. Brown.
Proc. Amer. Math. Soc. 35 (1972), 9-15
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0300999
Quotient rings of endomorphism rings of modules with zero singular submodule
John Hutchinson and Julius Zelmanowitz.
Proc. Amer. Math. Soc. 35 (1972), 16-20
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0297805
The probability of connectedness of an unlabelled graph can be less for more edges
E. M. Wright.
Proc. Amer. Math. Soc. 35 (1972), 21-25
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0295954
On an induction theorem for relative Grothendieck groups
William H. Gustafson.
Proc. Amer. Math. Soc. 35 (1972), 26-30
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0297891
Isomorphism types of infinite symmetric graphs
C. M. Bang.
Proc. Amer. Math. Soc. 35 (1972), 31-33
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0295944
An improved upper bound for global dimension of semigroup algebras
William R. Nico.
Proc. Amer. Math. Soc. 35 (1972), 34-36
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0296182
The epimorphic images of a Dedekind domain
T. Cheatham and E. Enochs.
Proc. Amer. Math. Soc. 35 (1972), 37-42
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0302640
Quasi-cotripleable categories
Robert C. Davis.
Proc. Amer. Math. Soc. 35 (1972), 43-48
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0316531
A counterexample to an analogue of Artin’s conjecture
P. J. Weinberger.
Proc. Amer. Math. Soc. 35 (1972), 49-52
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0299582
Operators associated with a pair of nonnegative matrices
Gerald E. Suchan.
Proc. Amer. Math. Soc. 35 (1972), 53-54
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0296092
Ideals generated by three elements
Peter Kohn.
Proc. Amer. Math. Soc. 35 (1972), 55-58
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0296064
Zeros of $𝜁^{’} (s)$ in the critical strip
Robert Spira.
Proc. Amer. Math. Soc. 35 (1972), 59-60
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0296035
A finitely presented metabelian group with a free abelian derived group of infinite rank
Gilbert Baumslag.
Proc. Amer. Math. Soc. 35 (1972), 61-62
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0299662
Two observations on the congruence extension property
G. Grätzer and H. Lakser.
Proc. Amer. Math. Soc. 35 (1972), 63-64
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0297677
Tensor products of quaternion algebras
A. A. Albert.
Proc. Amer. Math. Soc. 35 (1972), 65-66
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0297803
Extremal problems for certain classes of analytic functions
Louis Brickman.
Proc. Amer. Math. Soc. 35 (1972), 67-73
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0308386
The Fourier transform of an unbounded spectral distribution
Brian Kritt.
Proc. Amer. Math. Soc. 35 (1972), 74-80
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0296731
Noncoincidence of the strict and strong operator topologies
Joel H. Shapiro.
Proc. Amer. Math. Soc. 35 (1972), 81-87
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0306878
On the range of a coercive maximal monotone operator in a nonreflexive Banach space
Jean-Pierre Gossez.
Proc. Amer. Math. Soc. 35 (1972), 88-92
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0298492
Integral as a certain type of a positive definite function
Parfeny P. Saworotnow.
Proc. Amer. Math. Soc. 35 (1972), 93-95
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0298430
A generalization of two inequalities involving means
Scott Lawrence and Daniel Segalman.
Proc. Amer. Math. Soc. 35 (1972), 96-100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0304586
The numerical range of a Toeplitz operator
E. M. Klein.
Proc. Amer. Math. Soc. 35 (1972), 101-103
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0296725
Nonfactorization in subsets of the measure algebra
J. T. Burnham.
Proc. Amer. Math. Soc. 35 (1972), 104-106
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0298342
Perturbed asymptotically stable sets
Roger C. McCann.
Proc. Amer. Math. Soc. 35 (1972), 107-111
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0296447
Total stability in nondifferentiable systems
Roger C. McCann.
Proc. Amer. Math. Soc. 35 (1972), 112-116
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0301720
Second order almost linear functional differential equations—oscillation
Hugo Teufel.
Proc. Amer. Math. Soc. 35 (1972), 117-119
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0303050
The existence of oscillatory solutions for the equation $d^{2}y/dt^{2}+q(t)y^{r}=0,0<r<1$
Kuo Liang Chiou.
Proc. Amer. Math. Soc. 35 (1972), 120-122
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0301292
On the Laplace transform of a temperate distribution supported by a cone
Bent E. Petersen.
Proc. Amer. Math. Soc. 35 (1972), 123-128
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0298414
Existence of solutions of abstract measure differential equations
R. R. Sharma.
Proc. Amer. Math. Soc. 35 (1972), 129-136
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0304811
On the length of gaps in the essential spectrum of a generalised Dirac operator
W. D. Evans.
Proc. Amer. Math. Soc. 35 (1972), 137-146
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0306599
A random Trotter product formula
Thomas G. Kurtz.
Proc. Amer. Math. Soc. 35 (1972), 147-154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0303347
Boundary zero sets of $A^{∞}$ functions satisfying growth conditions
B. A. Taylor and D. L. Williams.
Proc. Amer. Math. Soc. 35 (1972), 155-160
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310253
Sparse subsets of orthonormal systems
J. J. Price.
Proc. Amer. Math. Soc. 35 (1972), 161-164
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0301439
A nonlinear complementarity problem in mathematical programming in Banach space
M. S. Bazaraa, J. J. Goode and M. Z. Nashed.
Proc. Amer. Math. Soc. 35 (1972), 165-170
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0300163
A fixed point theorem for asymptotically nonexpansive mappings
K. Goebel and W. A. Kirk.
Proc. Amer. Math. Soc. 35 (1972), 171-174
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0298500
Nonexistence of asymptotic observables
James S. Howland.
Proc. Amer. Math. Soc. 35 (1972), 175-176
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0300133
On a general ratio ergodic theorem with weighted averages
Ryōtarō Satō.
Proc. Amer. Math. Soc. 35 (1972), 177-178
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0303317
The Teichmüller spaces are distinct
David B. Patterson.
Proc. Amer. Math. Soc. 35 (1972), 179-182
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0299774
Existence of a seminormal basis in $C[0,1]$
Sherwood Samn.
Proc. Amer. Math. Soc. 35 (1972), 183-186
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0298404
Eventual disconjugacy of selfadjoint fourth order linear differential equations
G. B. Gustafson.
Proc. Amer. Math. Soc. 35 (1972), 187-192
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0298126
Applications of Laplace transforms and their inverses
Charles Fox.
Proc. Amer. Math. Soc. 35 (1972), 193-200
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0300017
The analytic properties of $G_{2n}$ spaces
Donald O. Koehler.
Proc. Amer. Math. Soc. 35 (1972), 201-206
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0301486
The radius of close-to-convexity of functions of bounded boundary rotation
H. B. Coonce and M. R. Ziegler.
Proc. Amer. Math. Soc. 35 (1972), 207-210
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0296274
Functions with real part greater than $𝛼$
Carl P. McCarty.
Proc. Amer. Math. Soc. 35 (1972), 211-216
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0298014
On the location of zeros of second-order differential equations
Vadim Komkov.
Proc. Amer. Math. Soc. 35 (1972), 217-222
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0298128
Continuum embedded eigenvalues in a spatially cutoff $P(𝜑)_{2}$ field theory
Barry Simon.
Proc. Amer. Math. Soc. 35 (1972), 223-226
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0297265
Error bounds for Galerkin’s method for monotone operator equations
Martin H. Schultz.
Proc. Amer. Math. Soc. 35 (1972), 227-229
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0297123
Closed convex hypersurfaces with second fundamental form of constant curvature
Rolf Schneider.
Proc. Amer. Math. Soc. 35 (1972), 230-233
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0307133
On an integral formula for closed hypersurfaces of the sphere
Chorng-shi Houh.
Proc. Amer. Math. Soc. 35 (1972), 234-237
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0296867
On convex subsets of a polytope
W. R. Hare and C. R. Smith.
Proc. Amer. Math. Soc. 35 (1972), 238-239
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0301633
On closed curves in Minkowski spaces
H. S. Witsenhausen.
Proc. Amer. Math. Soc. 35 (1972), 240-241
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0296880
Ordinal sum-sets
Martin M. Zuckerman.
Proc. Amer. Math. Soc. 35 (1972), 242-248
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0314626
Weak partition relations
Andreas Blass.
Proc. Amer. Math. Soc. 35 (1972), 249-253
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0297576
Contractible Hilbert cube manifolds
T. A. Chapman.
Proc. Amer. Math. Soc. 35 (1972), 254-258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0300313
Map bordism of maps
R. E. Stong.
Proc. Amer. Math. Soc. 35 (1972), 259-262
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0307223
The Whitney technique for Poincaré complex embeddings
J. P. E. Hodgson.
Proc. Amer. Math. Soc. 35 (1972), 263-268
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0303543
Metrization of symmetric spaces and regular maps
Harold W. Martin.
Proc. Amer. Math. Soc. 35 (1972), 269-274
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0303511
Compact spaces and products of finite spaces
Douglas Harris.
Proc. Amer. Math. Soc. 35 (1972), 275-280
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0298622
Another locally connected Hausdorff continuum not connected by ordered continua
J. L. Cornette and B. Lehman.
Proc. Amer. Math. Soc. 35 (1972), 281-284
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0307200
The topological complementation theorem à la Zorn
Paul S. Schnare.
Proc. Amer. Math. Soc. 35 (1972), 285-286
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0296884
Simply-connected branched coverings of $S^{3}$
C. McA. Gordon and W. Heil.
Proc. Amer. Math. Soc. 35 (1972), 287-288
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0296930
A countable connected Urysohn space containing a dispersion point
V. Kannan.
Proc. Amer. Math. Soc. 35 (1972), 289-290
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0296908
Euclidean neighborhoods in compact semigroups
John D. McCharen.
Proc. Amer. Math. Soc. 35 (1972), 291-295
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0301131
On a theorem of Rudin
Donald R. Chalice.
Proc. Amer. Math. Soc. 35 (1972), 296-297
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0298425
On semibounded differential operators
Harry Hochstadt.
Proc. Amer. Math. Soc. 35 (1972), 298-300
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0308858
A factorable weight with zero Szegö infimum
Berrien Moore.
Proc. Amer. Math. Soc. 35 (1972), 301-302
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0322573
A note on some characterizations of Sidon sets
Ron C. Blei.
Proc. Amer. Math. Soc. 35 (1972), 303-304
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0303219
A note on the compact elements of $C^{∗} $-algebras
Kari Ylinen.
Proc. Amer. Math. Soc. 35 (1972), 305-306
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0296716
Nonnegative matrices with nonnegative inverses
Ralph DeMarr.
Proc. Amer. Math. Soc. 35 (1972), 307-308
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0296089